# SDR FDEA201707101897

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 76,802 hours, 15,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ONE LOW ALERT DURING EMERGENCY LIGHT TEST.  PERFORMED EMERGENCY LIGHT TEST IAW FIM 33-51-02-00, FIGURE 104, AND AMM 33-51-01-5.  NO FAULTS NOTED AND OPS CHECKED GOOD, NO HISTORY. ACFT OK TO CONTINUE.
